# SDR AALA20100522ORD01

- Difficulty date: May 21, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 31,276 hours, 14,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTS AT SEATS 21-22DEF FAIL EMERGENCY LIGHT CHECK.  REPLACED POWER MODULE AT AB5-3.  OPS CHECKED NORMAL.
